Your Questions About Eczema

Mark asks…

My 18 month old has really bad skin, a mix of eczema and heat rash, what can I do to help her?

The doctor prescribed me Hydro-cortisone 2.5% a few months ago. Her skin wasn’t that bad, she wasn’t even scratching before and within the 2 days that it took me to get the cream it was already clearing up and when the pharmacist told me the side effects that could occur it scared me to use it cause it sounded worse that the little rash that she had at that time.

So I just bought some different lotions from the baby section like the aveno for dry skin and eczema, and just a few other moisturizing creams but now her skin has gotten worse over the last few months and its covered in rashes and she’s very itchy, the ones that clear up still feel very rough, like fine sand paper.

I put used some of the hydro cream last night to see if it will work but I’m still scared of the side effects. I’m thinking about taking her to a dermatologist but I don’t’ know where to start. How much would it cost?
Moms with babies that had this, what did you do to make it better? what worked for your baby?

Thanks in advance.

admin answers:

Well my son is facing this exactly!!!! But he is only 5 months old. And he is actually FINALLY getting better and I hope this starts to work for you like this has helped me. Recently they switched my son’s formula from Similac Advanced to Alemintum or however you spell it, But anyways its Soy” So yeah he had a milk Allergy. My son’s Doctor prescribed The Hydro cream and told me to mix it with Aquafur Lotion like a paste- and you can buy the Aquafur over the counter at Walmart, So I have been doing this applying it to my son atleast” twice a day and his skins is looking soooooo much better, and also My son’s doctor prescribed Benadryl for the itching and thats done wonders as well. I would also Suggest Washing your child’s clothes in all Hypo allergenic Detergents and Using the Hypoallergenic Washes and Creams on your baby because this could be causing this rash as well. Good Luck!!!!!!! I know going through this is a huuuuge Pain!!!!
PS: The Hypo Cream, What side affects was you told about?????? Im curious now.

Sharon asks…

Can too many herbs/spices cause rashes etc?

I have dermatitis problems, nothing major but they are there.
Basically one of two things is causing a horrible rash on my body
1) perfumed soap
2) herbs

when i make stir fries i love to lash about 8 different types of herbs from Basil to Rosemary into it (others being ginger/oregano/chili pepper etc)

Is there any link between spices & eczema/rashes?

admin answers:

When in doubt: ASK YOUR DOCTOR!!!

Steven asks…

Flu shot and eczema flare up?

Our 18 month old has never had eczema, or very dry skin. We had our flu shots Monday, by Wed, he has an eczema type rash all over his body and head. Not harsh, just dry looking. We’ve been using recommended lotions, etc, but curious if it could be due to the shot. He’s not allergic to eggs either. The shot FAQ sheet says one side effect could be hives, but nothing about rashes either. This also didnt happen with last years flu shot. Also how quickly does eczema come on, or spread. This spread all over in a day.

admin answers:

Most people I know who had flu shots got the flu. I think the shot is not a good thing. They don’t know a whole lot about side effects because they haven’t tested it long enough; so rashes could do it. Eczema can spread all over in a day if the skin has enough allergens. Keep him away from soap products and fragranced products. Put Vaseline Creamy Formula on his skin to relieve it. Try Dermarest Psoriasis treatment on affected areas and/or give him an oatmeal bath to relieve it quick. I’m sorry he has to experience this.

Eczema DOES go away! Some people only have it in childhood and others in adulthood. It comes from an irritant. I am allergic to soap products and anti-bacterial products–which caused this. I was not always allergic to them, hence why I’ve had it for two years. Treat it with natural products. Steroids, etc ARE BAD and ADDICTIVE and can cause other problems, so stay away from prescriptions at all cost!

Powered by Yahoo! Answers

Category: Eczema Cures
Tags:

Trackbacks/Pingbacks

  1. Ken - August 13, 2014

    .

    tnx for info.

  2. Trevor - November 17, 2014

    .

    ñïñ!!

  3. lloyd - December 2, 2014

    .

    ñïàñèáî çà èíôó.

  4. clinton - December 9, 2014

    .

    good!

  5. jay - December 11, 2014

    .

    hello!

  6. nathaniel - January 29, 2015

    .

    ñïñ çà èíôó!!

  7. Perry - January 31, 2015

    .

    ñïàñèáî çà èíôó!

  8. Carlos - January 31, 2015

    .

    tnx for info.

  9. Darryl - January 31, 2015

    .

    áëàãîäàðñòâóþ.

  10. Clifton - January 31, 2015

    .

    ñïñ.

Leave a Reply

You must be logged in to post a comment.